EconPapers    
Economics at your fingertips  
 

Almost Periodic (Type) Solutions to Parabolic Cauchy Inverse Problems

Fenglin Yang and Chuanyi Zhang

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

We first show the existence and uniqueness of (pseudo) almost periodic solutions of some types of parabolic equations. Then, we apply the results to a type of Cauchy parabolic inverse problems and show the existence, uniqueness, and stability.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/180894.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/180894.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:180894

DOI: 10.1155/2012/180894

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:180894